# SDR AALA980376

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 1781-1779
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN OMNI-ROLLER TRAY AFT END OF TRAY IN CORNER STA 1781 - STA 1779 AFT.  FABRICATED NEW OMNI-ROLLER TRAY TRACK, ALODINED AND PRIMED, AND PAINTED NEW TRAY.  REF:  SRM 53-70-00 PAGE 29 VOL 1 AND SRM 51-21-01 VOL II, AND INSTALLED NEW TRACK IN FRAME.  TST:  60,422.53 HOURS.  CYCLES:  20,166. (X)
